# SDR AALA20170502007

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 74,246 hours, 39,090 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, THE TAIL COMP TEMP HIGH OVERHEAT LIGHT CAME ON. THE LIGHT WENT OUT AFTER MEMORY ITEMS. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LT TAIL COMP OVERTEMP SENSOR IAW AMM 36-20-02. OPS AND LEAK CHECKS PER AMM 36-10-01 AND AMM 36-10-05. THE AIRCRAFT WAS GROUNDED. (SEE ALSO AALA20170503001)
